# SDR V0XR201006140002

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N326EN
- Make and model: Dhav DHC3
- Aircraft serial: 234
- Aircraft time: 36,247 hours, 39,677 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 85780044113
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) CRACK ON LT NR 2 FLAP TRACK.  R & R FLAP TRACK. W/C 5042
